View : 56 Download: 0

Regression coefficient analysis for correlated binomial outcomes

Title
Regression coefficient analysis for correlated binomial outcomes
Authors
Kang, SHAhn, C
Ewha Authors
강승호
Issue Date
2001
Journal Title
JOURNAL OF APPLIED STATISTICS
ISSN
0266-4763JCR Link
Citation
vol. 28, no. 5, pp. 633 - 634
Publisher
CARFAX PUBLISHING
Indexed
SCIE; SCOPUS WOS
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE